×

Found 8,971 Documents (Results 1–100)

100
MathJax

Small motions of an ideal stratified fluid in a basin covered by ice. (English. Russian original) Zbl 07552502

J. Math. Sci., New York 263, No. 6, 887-905 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 3, 573-590 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Existence of solutions of nonlinear elliptic equations with measure data in Musielak-Orlicz spaces. (English. Russian original) Zbl 07549436

Sb. Math. 213, No. 4, 476-511 (2022); translation from Mat. Sb. 213, No. 4, 38-73 (2022).
MSC:  35J62 35J25 35A01
PDF BibTeX XML Cite
Full Text: DOI

Homogenization of a coupled incompressible Stokes-Cahn-Hilliard system modeling binary fluid mixture in a porous medium. (English) Zbl 07544203

PDF BibTeX XML Cite
Full Text: DOI
[39 42]

Investigation of operator models arising in viscoelasticity theory. (English. Russian original) Zbl 07542522

J. Math. Sci., New York 260, No. 4, 456-468 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 1, 60-73 (2018).
MSC:  45N05 45K05 76A10
PDF BibTeX XML Cite
Full Text: DOI

Boundary-value problems for Sobolev-type equations with irreversible operator coefficient of the highest derivatives. (English. Russian original) Zbl 07542512

J. Math. Sci., New York 260, No. 3, 307-314 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 34-41 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Unstructured space-time finite element methods for optimal sparse control of parabolic equations. (English) Zbl 1487.49004

Herzog, Roland (ed.) et al., Optimization and control for partial differential equations. Uncertainty quantification, open and closed-loop control, and shape optimization. Berlin: De Gruyter. Radon Ser. Comput. Appl. Math. 29, 167-188 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software